# SDR IPXA2015060589852

- Difficulty date: May 27, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 71,248 hours, 13,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS705, TRANSFERRED FROM 2015060489794.  REPAIRED RT WING BEADED DOUBLER XOS 703-708 IAW SRM 57-40-02, REPAIR 15 FIG 206.
